Warning: mkdir(): Permission denied in /home/virtual/lib/view_data.php on line 81 Warning: fopen(/home/virtual/jikm/journal/upload/ip_log/ip_log_2024-04.txt): failed to open stream: No such file or directory in /home/virtual/lib/view_data.php on line 83 Warning: fwrite() expects parameter 1 to be resource, boolean given in /home/virtual/lib/view_data.php on line 84 One Case of Drug Induced Hepatitis Caused by Dyctamnus dasycarpus
| Home | E-Submission | Sitemap | Editorial Office |  
top_img
The Journal of Internal Korean Medicine > Volume 24(2); 2003 > Article
The Journal of Internal Korean Medicine 2003;24(2): 374-379.
백선피(Dyctamnus dasycarpus)에 의한 약물유발성 간염 1례
One Case of Drug Induced Hepatitis Caused by Dyctamnus dasycarpus
Chang-woo Han, Han Seung, Kwang-Yul Rhew, Young-Chul Kim, Jang-Hoon Lee, Hong-Jung Woo
Department of Internal Medicine, College of Oriental Medicine, Kyung Hee University
Correspondence  Chang-woo Han ,Tel: 02-958-9118, Fax: 02-958-9120, Email: yeast10@hanmail.net
Received: February 17, 2003,   Accepted: April 30, 2003,   Published online: June 30, 2003.
ABSTRACT
Herbal remedies are enjoying a growing popularity in the world. But, we still pay few attention to the potential hepatotoxicity of herbal remedies, and there are only a few reports about that. We recently experienced a case of drug induced hepatitis caused by ingestion of Dyctamnus dasycarpus, one of herbs used for dermatologic disorders. The patient, a 38 year old woman, was admitted due to jaundice after ingestion of some herbal mixture containing Dyctamnus dasycarpus to treat her atopic dermatitis for 4 months. Other possible causes of liver injury were excluded by laboratory test and imaging studies, and we could find a report on similar cases caused by ingestion of Dyctamnus dasycarpus. During conservative treatment, elevated liver enzyme and total bilirubin level slowly returned to normal value. This case stresses the need to warn the potential hepatotoxicity of Dyctamnus dasycarpus, especially for a long time ingestion. So we suggest the necessity of toxicology screen at regular intervals during long time ingestion of herbal medicine, and further evaluation of the safety and toxicity of Dyctamnus dasycarpus.
Key words: Drug induced hepatitis, Dyctamnus dasycarpus, herbal medicine
Editorial Office
Dongguk University Ilsan Oriental Hospital
27, Dongguk-ro, Ilsandong-gu, Goyang-si, Gyeonggi-do, 10326 Korea
TEL: +82-31-961-9046   FAX: +82-31-961-9049   E-mail: jikm.edit@gmail.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Society of Internal Korean Medicine.                 Developed in M2PI      |      Admin Login